# SDR UALA2012030601444

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 63,122 hours, 22,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS NOT WORKING AT SIDE WALL SEAT 21A AND 20F OVERWING EXIT SIGNS.  REPAIRED LOOSE GROUND STUD 3804, SYSTEM OP CHECK OK.
